# SDR HEEA0015818

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 7640201162041
- Condition: Mismanufactured
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHAFT RECEIVED WITH NO HOLES.
